Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 407071, 10 pages
http://dx.doi.org/10.1155/2012/407071
Research Article

A Note on tvs-G-Cone Metric Fixed Point Theory

1Department of Mathematics, National Kaohsiung Normal University, Taiwan
2Department of Applied Mathematics, National Hsinchu University of Education, Taiwan
3Department of Applied Mathematics, Chung Yuan Christian University, Taiwan

Received 26 April 2012; Accepted 2 July 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Ing-Jer Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. S. Janković, Z. Kadelburg, S. Radonevic, and B. E. Rhoades, “Assad-Kirktype fixed point theorems for a pair of nonself mappings on cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 761086, 16 pages, 2009. View at Publisher · View at Google Scholar
  4. Sh. Rezapour and R. Hamlbarani, “Some notes on the paper: ‘Cone metric spaces and fixed point theorems of contractive mappings’,” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008. View at Publisher · View at Google Scholar
  5. M. Arshad, A. Azam, and P. Vetro, “Some common fixed point results in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 493965, 11 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Azam and M. Arshad, “Common fixed points of generalized contractive maps in cone metric spaces,” Iranian Mathematical Society. Bulletin, vol. 35, no. 2, pp. 255–264, 2009. View at Google Scholar · View at Zentralblatt MATH
  7. C. Di Bari and P. Vetro, “ϕ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 57, no. 2, pp. 279–285, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. Di Bari and P. Vetro, “Weakly ϕ-pairs and common fixed points in cone metric spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 58, no. 1, pp. 125–132, 2009. View at Publisher · View at Google Scholar
  9. J. Harjani and K. Sadarangani, “Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1188–1197, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. R. H. Haghi and Sh. Rezapour, “Fixed points of multifunctions on regular cone metric spaces,” Expositiones Mathematicae, vol. 28, no. 1, pp. 71–77, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. D. Klim and D. Wardowski, “Dynamic processes and fixed points of set-valued nonlinear contractions in cone metric spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 11, pp. 5170–5175, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. Z. Kadelburg, S. Radenović, and V. Rakočević, “Remarks on ‘Quasi-contraction on a cone metric space’,” Applied Mathematics Letters, vol. 22, no. 11, pp. 1674–1679, 2009. View at Publisher · View at Google Scholar
  13. Z. Kadelburg, M. Pavlović, and S. Radenović, “Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3148–3159, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. S. Rezapour, H. Khandani, and S. M. Vaezpour, “Efficacy of cones on topological vector spaces and application to common fixed points of multifunctions,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 185–197, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Sh. Rezapour and R. H. Haghi, “Fixed point of multifunctions on cone metric spaces,” Numerical Functional Analysis and Optimization, vol. 30, no. 7-8, pp. 825–832, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. A. Azam, I. Beg, and M. Arshad, “Fixed point in topological vector space-valued cone metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 604084, 9 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. I. Beg, A. Azam, and M. Arshad, “Common fixed points for maps on topological vector space valued cone metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 560264, 8 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. Z. Kadelburg, S. Radenović, and V. Rakočević, “Topological vector space-valued cone metric spaces and fixed point theorems,” Fixed Point Theory and Applications, vol. 2011, Article ID 170253, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. Z. Kadelburg and S. Radenović, “Coupled fixed point results under tvs–cone metric and w-cone-distance,” Advanced in Fixed Point Theory, vol. 2, no. 1, pp. 29–46, 2012. View at Google Scholar
  21. L. J. Ćirić, H. Lakzian, and V. Rakoćević, “Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, p. 3, 2012. View at Publisher · View at Google Scholar
  22. S. Radenović, S. Simić, N. Cakić, and Z. Golubović, “A note on tvs-cone metric fixed point theory,” Mathematical and Computer Modelling, vol. 54, no. 9-10, pp. 2418–2422, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Z. Kadelburg, S. Radenović, and V. Rakočević, “A note on the equivalence of some metric and cone metric fixed point results,” Applied Mathematics Letters, vol. 24, no. 3, pp. 370–374, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. B. C. Dhage, “Generalized metric space and mapping with fixed point,” Bulletin of the Calcutta Mathematical Society, vol. 84, pp. 329–336, 1992. View at Google Scholar
  25. Z. Mustafa and B. Sims, “A new approach to generalized metric spaces,” Journal of Nonlinear and Convex Analysis, vol. 7, no. 2, pp. 289–297, 2006. View at Google Scholar · View at Zentralblatt MATH